# SDR 02FDEA00178

- Difficulty date: February 18, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-113-01(2) ON INTERCOSTAL WEB I/B AND O/B SIDES BS 1070-1090 RBL 2, WL 135-137.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-20-01, 51-10-3, 51-30-2.
